# SDR UPS06547498

- Difficulty date: July 31, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A SMOKE IN COCKPIT POSSIBLY FROM L PACK.  PACK RAN COLD THEN EXTREMELY HOT, SMOKE POURED OUT OF VENTS.  DEFERRED LEFT PACK IAW MEL 21-51-1.  PLACARD INSTALLED.  PACK TEMP CONTROLLER VERIFY BITE WILL NOT DISPLAY GREEN "GO" LIGHT OR RESET. R/R'D PTC PER 21-51-00, OPS CK OK. R/R'D AC CTL PANEL ASSY OPS CK OK. THIS CLEARS M330385.
